MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-OCHSNER VAGINAL DELIVERY K

Medline Industries, LP MEDLINE; DBD-OCHSNER VAGINAL DELIVERY K
Catalog Number DYNJ81516A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that blood penetrated through the gown onto the providers arms.
 
Additional Manufacturer Narrative
It was reported that ¿blood penetrated through the gown onto the providers arms.¿ there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-OCHSNER VAGINAL DELIVERY K
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
durga duduku
three lakes drive
northfield, IL 60093--275
MDR Report Key50748015
Report Number1417592-2026-38923
Device Sequence Number8495308
Product Code MLS
UDI-Device Identifier40195327378456
UDI-Public40195327378456
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ81516A
Device Lot Number23JBU083
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown